# SDR FDEA202506251046

- Difficulty date: June 25, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43547
- Aircraft time: 18,720 hours, 7,600 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 145T587651
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR# 0297: MAIN CARGO COMPARTMENT, FLOOR PANEL 242SFF HAS DAMAGE FABRICATED NEW FLOOR PANEL 242SFF, MPN:145T5876-104, RBL 33- RBL 11, STATION 984.95 -   1114.82 IN REF TO BOEING DWG  145T5876-104. SEE JPF FOR ALL THE WORK PERFORMED. THIS IS   A MAJOR REPAIR. INSTALLATION OF THIS PANEL WILL BE ACCOMPLISHED ON WO# 90359 SEQ#114
